Solpadeine Max 20

$150.00

Category:

Description

Solpadeine Max – Maximum strength pain relief – Paracetamol Ph Eur 500mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg.

Provides relief from:

Headache.
Migraine.
Dental pain.
Period pain.
Sinus pain.
Sciatica.
Non-serious arthritic and rheumatic pain.
Aches and pains.

Solpadeine Max contains two analgesics (painkillers), paracetamol and codeine, which work by different body routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever).

Directions for Use:
Take one or two tablets every 4 hours. Do not take more than 6 tablets in 24 hours.

Ingredients:
Paracetamol Ph Eur 500mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg. The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrysatlline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).

IMPORTANT
Do not take with any other paracetamol containing products.
Do not take more than the stated dose and do not take for more than 3 days unless told to do so by a doctor. Contains codeine: regular use of for long periods of time may result in symptoms such as restlessness and irrability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Solpadeine Max should not be taken if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Please see your doctor before you take Solpadeine MAX if you are pregnant. You can take Solpadeine MAX whilst breast-feeding.
Not for children under 12 years of age.

Reviews

There are no reviews yet.

Be the first to review “Solpadeine Max 20”

Your email address will not be published. Required fields are marked *